The Utility of Nonparametric Transformations for Imputation of Survey Data
Authors
Michael W. Robbins
DOI: https://doi.org/10.2478/jos-2014-0043 | Journal eISSN: 2001-7367
Language: English
Page range: 675 - 700
Submitted on: Nov 1, 2012
Accepted on: Sep 1, 2014
Published online: Dec 11, 2014
Published in print: Dec 1, 2014
Published by: Sciendo
In partnership with: Paradigm Publishing Services
Keywords:
Related subjects:
© 2014 Michael W. Robbins, published by Sciendo
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.